MathSciNet Relay Station
MathSciNet bibliographic data
MR2005300 57R70 (57Q99)
Lewiner, Thomas; Lopes, Hélio; Tavares, Geovan Optimal discrete Morse functions for 2-manifolds. Comput. Geom. 26 (2003), no. 3, 221–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement